# SDR CA020903013

- Difficulty date: August 29, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Amd FALCON20
- Aircraft time: 16,569 hours
- Engine: Ge CF7002D2
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: MY2078810
- Condition: Leaking
- Location: Engine Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN)  DURING TAKE-OFF ROLL, THE PILOT WAS UNABLE TO MAKE ADAPTED EPR ON LT ENGINE.  THE PILOT INITIATED REJECTED TAKE-OFF.  THE FLIGHT CREW ADVISED ATC,  AND RETURNED TO THE MAINTENANCE FACILITY. AMO HAS DETERMINED THAT HOSE ASSEMBLY WAS LEAKING, GIVING A FALSE EPR INDICATION.  A  NEW HOSE WAS INSTALLED AND ENGINE PERFORMANCE RUN COMPLIED WITH SATISFACTORILY.
